# SDR AALA20170705008

- Difficulty date: July 5, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug MD 83
- Aircraft serial: 49348
- Aircraft time: 91,408 hours, 42,369 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Transmission
- Part number: 696233B
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: L
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  CLIMBING THROUGH FL180 L CSD PRESS LOW LIGHT AND L GEN OFF CAME ON RISE AND OUTLET TEMPS MAX SCALE HOT. LOW VOLTS NO FREQ, DISCONNECTED L CSD.  THE APU WAS PREVIOUSLY PLACARDED INOPERATIVE PRIOR TO FLIGHT.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED L/H CSD GENERATOR PER MM 24-20-01.  OPS CK AND LEAK CK GOOD.
